Show simple item record

dc.contributorVirginia Tech. Department of Materials Engineeringen_US
dc.contributorTektronix Laboratoryen_US
dc.contributor.authorHouska, Charles R.en_US
dc.contributor.authorSmith, Terence M.en_US
dc.date.accessioned2015-05-21T19:47:22Z
dc.date.available2015-05-21T19:47:22Z
dc.date.issued1981
dc.identifier.citationHouska, C. R., Smith, T. M. (1981). Least‐squares analysis of x‐ray diffraction line shapes with analytic functions. Journal of Applied Physics, 52(2), 748-754. doi: 10.1063/1.328757en_US
dc.identifier.issn0021-8979en_US
dc.identifier.urihttp://hdl.handle.net/10919/52412
dc.description.abstractThis is a second paper of a sequence that provides a useful analytic function which is based upon the Warren‐Averbach line shape analysis. Once the Fourier coefficients are interrelated in terms of a minimum number of parameters, the rather lengthy Fourier series can be evaluated by reducing it to a convolution of two known functions. One of these functions includes the particle size distribution, strain, and the Cauchy‐like contribution to the instrumental broadening. The second includes another strain parameter and the Gaussian contribution to the instrumental broadening. The resultant convolution integral is readily carried out using a nine‐point Gauss‐Legendre quadrature. Instrumental parameters are obtained from a separate convolution of Cauchy and Gaussian functions. This procedure reduces the computer time to one‐tenth the time required to synthesize the Fourier series and makes it feasible to carry out a least‐squares fitting of the profile data. Examples are given for Mo films and for an InSb film.en_US
dc.description.sponsorshipNational Science Foundation (U.S.) - Grant No. DMR 75-17201en_US
dc.format.extent8 pagesen_US
dc.format.mimetypeapplication/pdfen_US
dc.language.isoen_USen_US
dc.publisherAmerican Institute of Physicsen_US
dc.subjectSequence analysisen_US
dc.subjectFourier analysisen_US
dc.subjectIII-V semiconductorsen_US
dc.subjectMolybdenumen_US
dc.titleLeast‐squares analysis of x‐ray diffraction line shapes with analytic functionsen_US
dc.typeArticle - Refereeden_US
dc.identifier.urlhttp://scitation.aip.org/content/aip/journal/jap/52/2/10.1063/1.328757en_US
dc.date.accessed2015-04-24en_US
dc.title.serialJournal of Applied Physicsen_US
dc.identifier.doihttps://doi.org/10.1063/1.328757
dc.type.dcmitypeTexten_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record